# SDR HEEA954994

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N707AE
- Make and model: Skrsky S76A
- Aircraft serial: 760276
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wiring Harness
- Part number: 7655200904043
- Condition: Defective
- Location: Mlg
- Stage of operation: IN
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

#1 AND #2 SERVO CAUTION LIGHTS STAY ON AND WOULD NOT EXTINGUISH. REPLACED LEFT HAND LANDING GEAR WIRING HARNESS AND THE PROBLEM WAS CURED.  THE WEIGHT ON WHEELS SENSOR HAD AN OPEN CIRCUIT WHEN IT SHOULD HAVE BEEN ABLE TO FIND A GROUND.  THUS GIVING THE FALSE INDICATION THAT NO WEIGHT WAS ON THE LANDING GEAR.
